# SDR QXEA2016120900788

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 12,926 hours, 13,803 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010003
- Part serial: 0656
- Condition: Failed
- Location: Cabin Pressure
- Part time: 3,657 hours, 4,039 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 5000 FEET, CAPTAIN NOTICIED ACFT NOT PRESSURIZING.  LEVELED AT 10000 FEET AND RAN THE PRESSURIZATION FAIL CHECKLIST AND RETURNED TO FIELD WITH MANUAL CONTROL BUT IT  DIDNT WORK CORRECTLY EITHER. ACCESSED CDS DATA FOUND CPC/OF VALVE DATA FAIL. ACCOMPLISHED FIM TASK 21-30-00-810-804. CAWP CABIN PRESS LT WAS NOT ON. DUE HISTORY REMOVED & REPLACED AFT OUT FLOW VALV PER AMM 21-31-16-000-801 & 21-31-16-400-801. OPS TEST OF PRESS CONTROL GOOD REF AMM 21-31-00-720-801 NO FAULTS MESSAGES CURRENTLY DISPLAYED ON CDS. RETURNED TO SERVICE.
